# SDR CHQA200800229

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 20,549 hours, 18,937 cycles
- Engine: Allsn AE3007A
- Engine time: 17,703 hours, 16,256 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 30086011
- Part serial: 99562
- Condition: Failed
- Location: Nr 2
- Part time: 14,064 hours, 9,159 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7875, CMH TO IAD - AFTER TAKEOFF, THE FLIGHT CREW RECEIVED A GENERATOR NR 2 BEARING FAIL MESSAGE ON EICAS.  THE FLIGHT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE GENERATOR NR 2 HARNESS W402 BUT THE MESSAGE WOULD INTERMITTENTLY APPEAR DURING OPS CHECKS.  THE NR 2 GENERATOR WAS THEN REPLACED AND THE SYSTEM OPS CHECKED GOOD.
